How dangerous diphenhydramine for humans at the wheel?22/11/2018
The state traffic Inspectorate of the Russian Ministry of internal Affairs (traffic police) calls for a new initiative to equate the effect of using a number of drugs to alcoholic and narcotic intoxication. Thus, the wheel will not be able to sit down after taking certain drugs, now this is preparing amendments to the Code of administrative offences (Cao). The list of those prohibited for drivers drugs can include phenobarbital and diphenhydramine.
How much diphenhydramine can be dangerous for the person driving? Commenting on the impending innovation, physician Victor Lichine noticed that the use of diphenhydramine (as phenobarbital) may indeed lead to serious consequences for health and well-being.
“In contrast to the more simple preparations that do not act on the Central nervous system, phenobarbital and diphenhydramine side effects much more serious,” – said the expert.
In particular, according to Lishin, diphenhydramine can cause disturbances in coordination of movements, to relieve pressure, to give changes in certain blood counts. Threat diphenhydramine, and phenobarbital, the fact that a side effect from taking it can experience muscle cramps, hypnotic effect.
“The drug affects the actions that require concentration. On a breath. Heart. If severe overdose, you may experience heart problems. And it is a common condition of oppression for people driving to lose consciousness from lack of oxygen, rapid heartbeat,” stated the doctor.
Opponents of the initiative believe that, in practice, to solve the problem with the status of certain medications is extremely difficult.
Earlier Magicforum wrote about what five occupations are associated with an extremely high risk of developing lung cancer.